# SDR WX0A2020060473511

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 48,807 hours, 34,979 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 11059
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED)  WHEEL N/W STRG FAULT AIRBORNE.  REPLACED N/W STEERING FDBK MONITORING SENSOR (4GC).
